Journal of the Mathematical Society of Japan

Homomorphic images of Lie groups

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 1 (1966), 97-117.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541356

Digital Object Identifier
doi:10.2969/jmsj/01810097

Mathematical Reviews number (MathSciNet)
MR0188343

Zentralblatt MATH identifier
0136.29801

Subjects
Primary: 22.50

Citation

OMORI, Hideki. Homomorphic images of Lie groups. J. Math. Soc. Japan 18 (1966), no. 1, 97--117. doi:10.2969/jmsj/01810097. https://projecteuclid.org/euclid.jmsj/1260541356


Export citation